Skip to Content

Anyone with severe leg swelling from Seroquel?

Responses (3)

Anonymous 11 Jul 2011

Hi badger4ever,
If you have severe swelling anywhere, please seek medical attention asap!
This could be a potentially serious allergic reaction.
How long have you been on Seroquel?

Best wishes,
sweetlemon

Delila 11 Jul 2011

Hi, i just want to echo what sweetlemon has said. You really do need to get checked out. It may be something quite easily fixed, so try not to worry, but call you dr asap. Let us know how you get on?

badger4ever 11 Jul 2011

Hi, thank you for your help! I've been on Seroquel for bipolar for 2-3 months now. Works great for bipolar, but made me gain a lot of weight, then both feet started swelling. It's supposed to be rare side effect, but I guess I was not so lucky. :) My doctor cannot give me straight answer as to what to do. I will call again to force the issue.

Delila 11 Jul 2011

Hi, i'm also on seroquel for bipolar. I started it December 2010. It is quite common to get side effects when first starting which can often clear up. Has the swelling worsened or lifted a bit? Yeh i know it's difficult sometimes but keep pushing the issue until your Dr listens

Anonymous 11 Jul 2011

I looked up your mediction & did not see leg swelling, but you don't list any other meds or conditions. High blood pressure can cause this, & various other conditions that need medical attention. Please contact your health care provider ASAP...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions